# SDR AALA20100210TUL05

- Difficulty date: February 10, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STATION 1309 TO 1322 UNDER LEFT TIE DOWN TRACK.  INSTALLED A NEW SERVICEABLE SHEAR TIE SRM 51-30-05 AND SRM 51-30-2.
